U.S. doctors online nowAsk doctors free
Quincy, MA
A 32-year-old female asked:

On ritalin (methylphenidate) 6 months just started getting mild daily nausea. would switching to adderall help?

1 doctor answer1 doctor weighed in
Dr. Donald Jacobson
A Verified Doctoranswered
41 years experience
Would look for a: Different cause nausea first. It would be unusual for the nausea to start this late in treatment. The G.I. Side effects usually start at the very beginning of treatment and last briefly and then go away. I wouldn't expectit to start six months in. Please meet with your family doctor and look for another cause. I don't think that switching medications would be a good idea necessarily at this time. Best wishes.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 9, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.